Severe hypertriglyceridaemia in a non-diabetic patient after alpha-interferon (Journal article)

Elisaf, M. S./ Tsianos, E. V.


Institution and School/Department of submitter: Πανεπιστήμιο Ιωαννίνων. Σχολή Επιστημών Υγείας. Τμήμα Ιατρικής
Keywords: Adult,Antiviral Agents/*adverse effects/therapeutic use,Hepatitis C, Chronic/*drug therapy,Humans,Hypertriglyceridemia/*chemically induced,Interferon-alpha/*adverse effects/therapeutic use,Male
URI: http://olympias.lib.uoi.gr/jspui/handle/123456789/18326
ISSN: 0954-691X
Link: http://www.ncbi.nlm.nih.gov/pubmed/10321768
Appears in Collections:Άρθρα σε επιστημονικά περιοδικά ( Ανοικτά)

Files in This Item:
There are no files associated with this item.



 Please use this identifier to cite or link to this item:
http://olympias.lib.uoi.gr/jspui/handle/123456789/18326
  This item is a favorite for 0 people.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.